# SDR DALA14013589004

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 57,912 hours, 42,337 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 583
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AT BS 583, L21R.  FOUND TO BE OUT OF LIMITS, CUT DAMAGE AREA, FABRICATED DOUBLER REPAIR & FINGER DOUBLER.  TREATED, PRIMED, TOP COATED & INSTALLED REPAIR PARTS IAW SRM 53-04-01 PARA 7, 53-34-0 FIG 2, 53-04-2, FIG 2, 53-10-02, 51-10-3, 51-10-08 & NDTSPM PART 6, 06-10-01.
